MathSciNet Relay Station
MathSciNet bibliographic data
MR210177 (35 #1071) 60.30
Komlós, J. A generalization of a problem of Steinhaus. Acta Math. Acad. Sci. Hungar. 18 1967 217–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement